MAUDE Adverse Event Report: BD CARIBE LTD. BD¿ QUINCKE SPINAL NEEDLE; ANESTHESIA CONDUCTION NEEDLE

BD CARIBE LTD. BD¿ QUINCKE SPINAL NEEDLE; ANESTHESIA CONDUCTION NEEDLE
Catalog Number 405180
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Headache (1880)
Date of Event 03/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 30 bd¿ quincke spinal needles caused spinal headaches to occur following use.There was no long-term adverse impact reported.The following information was provided by the initial reporter: "5g quinckie spinal needles cause a higher incidence of spinal headache following use and our anesthesiologists have stated that this needle is not appropriate for use in this setting, and they will not use them on our pregnant population.Patient injury? (y/n) no long-term adverse impact, but spinal needles cause a higher incidence of spinal headache.

Brand Name
BD¿ QUINCKE SPINAL NEEDLE
Common Device Name
ANESTHESIA CONDUCTION NEEDLE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16740492
Report Number2618282-2023-00030
Device Sequence Number6700436
Product Code BSP
UDI-Device Identifier00382904051808
UDI-Public00382904051808
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K210978
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue Number405180
Device Lot Number2224634
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2023
Initial Report FDA Received Date04/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown